# SDR 96ZZZX1466

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1377K
- Make and model: Doug DC-6A
- Aircraft serial: 44596
- Engine: Pwa R2800*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 327627
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: E

## Discrepancy

FLT 431 - SHUT DOWN NR 1 ENGINE AT 2245Z DUE TO RAPID BACKFIRING AND LOSS OF POWER.  MAINTENANCE REPLACED NR 6 CYLINDER ASSY ON NR 1 ENGINE DUE TO CRACKED HEAD.  AIRCRAFT RETURNED TO SERVICE.
